MAUDE Adverse Event Report: CRYOLIFE, INC. PHOTOFIX PATCH; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED

CRYOLIFE, INC. PHOTOFIX PATCH; INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Model Number PFP0.8X8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.
 
Event or Problem Description
According to the initial report, (b)(6) was enrolled into the (b)(6) study on (b)(6) 2019.The patient was implanted with a photofix patch as part of his left femoral endarterectomy procedure.The site submitted an adverse event electronic case report form (ecrf) reporting pain in the left groin.The patient went to his pmd where he was prescribed a 7 day course of ciprofloxacin 500mg.There were no additional details provided on symptoms, evidence of infection, or relation to the patient¿s surgery or photofix.The partially completed adverse event ecrf is attached.The site was asked to provide answers to the event¿s relation to the surgery and to photofix.The site is expected to also finish completion of the ecrf.The site response and completed ecrf is currently pending.Additional information indicates date of surgery was (b)(6) 2019.The pain experienced by patient began on (b)(6) 2019.The event was reported on (b)(6) 2019 and resolved on (b)(6) 2019.Per the office note of the operating surgeon from (b)(6) 2019, " status post left leg profunda endarterectomy; has some pain in the left groin; was concerned about redness and went to his pmd who started him on a 7 day course of abx; no fevers, no drainage; left femoral incision is clean.No erythema; ultrasound with patent vessel.Unable to completely assess profunda secondary to incisional discomfort; follow up one month".
 
Additional Manufacturer Narrative
The source of the groin pain is unknown.Pain at the incision site is a common complication of any vascular surgery.From the available information, there was no evidence to suggest the pain was associated with an infection.The relationship between the event and photofix cannot be determined without additional information.The manufacturing records were reviewed and all incoming, in-process, and final inspections were completed, controlled and met specifications.There is no indication that an error or deficiency occurred at cryolife and the risk management file thoroughly identifies the process and product hazards.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to cryolife is accurate or has been confirmed by cryolife.
 
Event or Problem Description
According to the initial report, the patient was enrolled into the photo-v study on (b)(6) 2019.The patient was implanted with a photofix patch as part of his left femoral endarterectomy procedure.The site submitted an adverse event electronic case report form (ecrf) reporting pain in the left groin.The patient went to his pmd where he was prescribed a 7 day course of ciprofloxacin 500mg.There were no additional details provided on symptoms, evidence of infection, or relation to the patient¿s surgery or photofix.Additional information indicates date of surgery was (b)(6) 2019.The pain experienced by patient began on (b)(6) 2019.The event was reported on 02/12/2019 and resolved on 02/13/2019.Per the office note of the operating surgeon from 02/11/2019, " status post left leg profunda endarterectomy; has some pain in the left groin; was concerned about redness and went to his pmd who started him on a 7 day course of abx; no fevers, no drainage; left femoral incision is clean.No erythema; ultrasound with patent vessel.Unable to completely assess profunda secondary to incisional discomfort; follow up one month".

Brand Name
PHOTOFIX PATCH
Common Device Name
INTRACARDIAC PATCH OR PLEDGET, BIOLOGICALLY DERIVED
Manufacturer (Section D)
CRYOLIFE, INC.
1655 roberts blvd. nw
kennesaw GA 30144
MDR Report Key8426010
Report Number1063481-2019-00009
Device Sequence Number1785630
Product Code PSQ
UDI-Device Identifier00877234000553
UDI-Public(01)00877234000553(17)200708(10)31071118
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K183635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/08/2020
Device Model NumberPFP0.8X8
Device Catalogue NumberPFP0.8X8
Device Lot Number31071118
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/01/2019
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/15/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR